AM  Vol.6 No.6 , June 2015
Degree Splitting of Root Square Mean Graphs
ABSTRACT
Let be an injective function. For a vertex labeling f, the induced edge labeling is defined by, or ; then, the edge labels are distinct and are from . Then f is called a root square mean labeling of G. In this paper, we prove root square mean labeling of some degree splitting graphs.

Cite this paper
Sandhya, S. , Somasundaram, S. and Anusa, S. (2015) Degree Splitting of Root Square Mean Graphs. Applied Mathematics, 6, 940-952. doi: 10.4236/am.2015.66086.
References
[1]   Gallian, J.A. (2012) A Dynamic Survey of Graph Labeling. The Electronic Journal of Combinatories.

[2]   Harary, F. (1988) Graph Theory. Narosa Publishing House Reading, New Delhi.

[3]   Sandhya, S.S., Jayasekaran, C. and Raj, C.D. (2013) Harmonic Mean Labeling of Degree Splitting Graphs. Bulletin of Pure and Applied Sciences, 32E, 99-112.

[4]   Sandhya, S.S., Somasundaram, S. and Anusa, S. (2014) Root Square Mean Labeling of Graphs. International Journal of Contemporary Mathematical Sciences, 9, 667-676.

[5]   Sandhya, S.S., Somasundaram, S. and Anusa, S. (2015) Some More Results on Root Square Mean Graphs. Journal of Mathematics Research, 7.

[6]   Sandhya, S.S., Somasundaram, S. and Anusa, S. (2014) Root Square Mean Labeling of Some New Disconnected Graphs. International Journal of Mathematics Trends and Technology, 15, 85-92. http://dx.doi.org/10.14445/22315373/IJMTT-V15P511

[7]   Sandhya, S.S., Somasundaram, S. and Anusa, S. (2014) Root Square Mean Labeling of Subdivision of Some More Graphs. International Journal of Mathematics Research, 6, 253-266.

[8]   Sandhya, S.S., Somasundaram, S. and Anusa, S. (2014) Some New Results on Root Square Mean Labeling. International Journal of Mathematical Archive, 5, 130-135.

[9]   Sandhya, S.S., Somasundaram, S. and Anusa, S. (2015) Root Square Mean Labeling of Subdivision of Some Graphs. Global Journal of Theoretical and Applied Mathematics Sciences, 5, 1-11.

[10]   Sandhya, S.S., Somasundaram, S. and Anusa, S. (2015) Root Square Mean Labeling of Some More Disconnected Graphs. International Mathematical Forum, 10, 25-34.

[11]   Sandhya, S.S., Somasundaram, S. and Anusa, S. (2015) Some Results on Root Square Mean Graphs. Communicated to Journal of Scientific Research.

 
 
Top